# SDR FDEA202008071788

- Difficulty date: August 7, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 89,879 hours, 21,552 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Doubler
- Part number: ARB71771
- Condition: Corroded
- Location: Lt Wing Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER, OUTBOARD AFT SIDE, APPROXIMATELY XORS 277 AREA FOUND CORRODED.  LEFT HAND WING UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER OUTBOARD AFT SIDE APPROXIMATE STATION XW=221.5 REAR SPAR AREA CORROSION.  REMOVED AND REPAIRED, AS PER EA NR 1-5730-T0355659 PART 1.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
